English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58808/92497 (64%)
造访人次 : 632046      在线人数 : 53
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/54922

    题名: An Empirical Note on Testing the Safe-Haven Hypothesis for Selected African Currencies
    作者: Chang, Hsu-ling;Chu, Hsiao-ping;Su, Chi-wei
    贡献者: 淡江大學國際貿易學系暨國際企業研究所
    日期: 2006-10
    上传时间: 2011-07-28 00:56:17 (UTC+8)
    出版者: The Indian Journal of Economics
    摘要: In this empirical note, we test whether the U. S. dollar increases in value during times of uncertainty. Our test of this "safe-haven" hypothesis is based on an ARMA-GJR-GARCH-M model for the currencies of twenty-two selected Africa countries. We examine the period from January 1980 to May 2004. Our empirical results support the safe-haven hypothesis for Botswana, Central African Republic, South Africa, Zimbabwe, Burundi and Burkina Faso six countries only.
    關聯: The Indian Journal of Economics 87(345), pp.283-298
    显示于类别:[國際企業學系暨研究所] 期刊論文


    档案 大小格式浏览次数



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈